# SDR FDEA201807181785

- Difficulty date: July 18, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 27,580 hours, 15,074 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Monitor
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKE OFF FROM AFW RECEIVED ECAM FOR YELLOW SYSTEM RSV OVERHEAT. COMPLIED WITH ECAM AND CHECK LIST OVERHEAT LIGHT REMAIN ON UNTIL AFTER LANDING AT LAX. R&R RESERVOIR OVERHEAT MONITORING UNIT, OP TESTS GOOD. RAN ENGINE AND NO FAULTS. REF MM 29-33-12-04, MM 29-33-00-05, JRH CHP 5/6, TSM 29-33, ASM 29-33-00, IPC 29-33-01-01 ITEM 050.
